Left Hip Pain After Birth Control.?
Hello dokI want to ask, I use 3 months injection, why do I often have left hip pain, yesterday stopped injecting for almost a year, the hip pain still often feels even though not as often as when I injected in 3 months, then only last week I inject again, and these 2 days the hip pain is more often felt, even very annoying, to squat, sit down and the other feels very painful, 1 day the pain is very sharp. ?? thank you
Good afternoon, thank you for asking at HealthReplies.com. There are many causes of hip pain, including:
Pelvic inflammation Endometriosis, or growth of uterine tissue outside the uterus Ovarian cysts Kidney stones Kidney infection Appendicitis Urinary tract infections
This condition may or may not be related to the history of family planning injections you have, but if there is a connection, it is a rare condition. Therefore you should check your condition at a general practitioner first, so that early detection of your condition can be done through history, physical examination and support such as urine tests and possibly ultrasound. Later your general practitioner will tell you whether you can be treated directly or need the help of a specialist doctor, such as an obstetrician, internist or other doctor.
Meanwhile, you can try to compress the affected area with warm compresses, increase your consumption of plain water, and take over-the-counter pain relievers by reading the rules of use listed, and soaking in warm water to help reduce the pain. So, hopefully answering your question.